# SDR SWAA2022013184286

- Difficulty date: July 20, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 63,472 hours, 37,083 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242AF LOWER FACESHEET IS DAMAGED IN 4 PLACES / REPAIRED MULTIPLE AREAS OF PANEL 242AF IAW B737 SRM 53-0-50-2R-10AND 53-00-50-2R-1 REV 62
